MAUDE Adverse Event Report: ICU Medical, Inc. CADD-Solis VIP Ambulatory Infusion Pump; Pump, Infusion

ICU Medical, Inc. CADD-Solis VIP Ambulatory Infusion Pump; Pump, Infusion
Model Number 2120
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was found during the investigation of a returned pump that the customer-reported issue involving a "cassette not properly attached" alarm was confirmed through investigation testing.This alarm condition is associated with a high-priority alarm and could potentially interrupt therapy if it occurs during patient use.There was no patient involvement or harm.
 
Additional Manufacturer Narrative
The suspect pump was returned for evaluation.The event history log (ehl) was reviewed, and a "cassette not attached properly" alarm was identified.A review of the 12-month service history was conducted and revealed two previous service events related to cassette alarms.Visual inspection and functional testing were performed.The customer-reported issue was confirmed through review of the a/d screen, the 50 ml test, and the event log.The probable cause of the reported issue was determined to be a defective dso sensor.The dso sensor was replaced.Upon further investigation, the uso seal was found to be buckled, and the battery door was found to be cracked.The uso seal and battery door were replaced.Dso/uso sensor calibration was performed.Performance verification testing (pvt) was completed, and the unit passed all testing criteria.The software was updated to the latest revision.

Brand Name
CADD-Solis VIP Ambulatory Infusion Pump
Common Device Name
Pump, Infusion
Manufacturer (Section D)
ICU Medical, Inc.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50949019
Report Number3012307300-2026-09057
Device Sequence Number9624471
Product Code FRN
UDI-Device Identifier15019517150001
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2120
Device Catalogue Number21-2120-0105-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown